Research Repository

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 2017

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | E | F | G | H | K | L | M | N | S | T | U | V | Y
Number of items: 39.

A

Adams, MJ and Li, N and Cemlyn, BR and Susanto, H and Henning, ID (2017) 'Effects of detuning, gain-guiding, and index antiguiding on the dynamics of two laterally coupled semiconductor lasers.' Physical Review A, 95 (5). ISSN 1050-2947

Agaoglou, M and Rothos, VM and Susanto, H (2017) 'Homoclinic chaos in coupled SQUIDs.' Chaos, Solitons and Fractals, 99. 133 - 140. ISSN 0960-0779

Ahmad, S and Susanto, H and Wattis, JAD (2017) 'Band-gaps in long Josephson junctions with periodic phase-shifts.' Physics Letters, Section A: General, Atomic and Solid State Physics, 381 (13). 1181 - 1191. ISSN 0375-9601

Akbar, FT and Gunara, BE and Susanto, H (2017) 'Black holes will break up solitons and white holes may destroy them.' Physics Letters, Section A: General, Atomic and Solid State Physics, 381 (22). 1879 - 1882. ISSN 0375-9601

Aldahmani, Saeed (2017) High-dimensional Linear Regression Problems via Graphical Models. PhD thesis, University of Essex.

Alsoufi, G and Yang, X and Salhi, A (2017) 'Combined quay crane assignment and quay crane scheduling with crane inter-vessel movement and non-interference constraints.' Journal of the Operational Research Society. 1 - 12. ISSN 0160-5682 (In Press)

Alsoufi, Ghazwan (2017) Mathematical Models of Seaside Operations in Container Ports and their Solution. PhD thesis, University of Essex.

Antonopoulos, CG and Baptista, MS (2017) 'Maintaining extensivity in evolutionary multiplex networks.' PLoS ONE, 12 (4). ISSN 1932-6203

B

Bogley, William A and Williams, Gerald (2017) 'Coherence, subgroup separability, and metacyclic structures for a class of cyclically presented groups.' Journal of Algebra, 480. 266 - 297. ISSN 0021-8693

Borges, RR and Borges, FS and Lameu, EL and Batista, AM and Iarosz, KC and Caldas, IL and Antonopoulos, CG and Baptista, MS (2017) 'Spike timing-dependent plasticity induces non-trivial topology in the brain.' Neural Networks, 88. 58 - 64. ISSN 0893-6080

Brahimi, N and Salhi, A and Ourbih-Tari, M (2017) 'Drift analysis of ant colony optimization of stochastic linear pseudo-boolean functions.' Operations Research Letters, 45 (4). 342 - 347. ISSN 0167-6377

D

Daham, HA and Yang, X and Warnes, MK (2017) 'An efficient mixed integer programming model for pairing containers in inland transportation based on the assignment of orders.' Journal of the Operational Research Society, 68 (6). 678 - 694. ISSN 0160-5682

Dai, H (2017) 'A new rejection sampling method without using hat function.' Bernoulli, 23 (4A). 2434 - 2465. ISSN 1350-7265 (In Press)

Dai, H and Wang, H and Restaino, M and Bao, Y (2017) 'Linear transformation models for censored data under truncation.' Journal of Statistical Planning and Inference. ISSN 0378-3758

E

East, J and Vernitski, A (2017) 'Ranks of ideals in inverse semigroups of difunctional binary relations.' Semigroup Forum. 1 - 10. ISSN 0037-1912 (In Press)

F

Fečkan, M and Pospíšil, M and Susanto, H (2017) 'Bifurcation of travelling waves in implicit nonlinear lattices: applications in metamaterials.' Applicable Analysis, 96 (4). 578 - 589. ISSN 0003-6811

G

Gerdjikov, VS and Grahovski, GG and Ivanov, RI (2017) 'On integrable wave interactions and Lax pairs on symmetric spaces.' Wave Motion, 71. 53 - 70. ISSN 0165-2125

Grindrod, P and Higham, DJ and Noferini, V (2017) 'The deformed graph Laplacian and its applications to network centrality analysis.' SIAM Journal on Matrix Analysis and Applications. ISSN 0895-4798

H

Hashem, Esamaldeen M M Husin (2017) Isomorphisms amongst certain classes of cyclically presented groups. PhD thesis, University of Essex.

Hazny, MH and Hasim, H and Yusof, AY (2017) 'Mathematical modelling of a shariah-compliant capital asset pricing model.' Journal of Islamic Accounting and Business Research. ISSN 1759-0817 (In Press)

Higgins, PM (2017) 'Embedding in a finite 2-generator semigroup.' Glasgow Mathematical Journal, 59 (1). 61 - 75. ISSN 0017-0895

Higgins, PM (2017) 'Orthodox semigroups and permutation matchings.' Semigroup Forum, 94 (1). 167 - 175. ISSN 0037-1912

Higgins, PM and Alwan, S (2017) 'Languages with membership determined by single letter factors.' Theoretical Computer Science, 680. 15 - 24. ISSN 0304-3975

Howie, James and Williams, Gerald (2017) 'Fibonacci type presentations and 3-manifolds.' Topology and its Applications, 215. 24 - 34. ISSN 0166-8641

K

Kayaturan, GÇ and Vernitski, A (2017) Routing in hexagonal computer networks: How to present paths by bloom filters without false positives. In: UNSPECIFIED, ? - ?.

Khan Mashwani, W and Salhi, A and Yeniay, O and Hussian, H and Jan, MA (2017) 'Hybrid non-dominated sorting genetic algorithm with adaptive operators selection.' Applied Soft Computing Journal, 56. 1 - 18. ISSN 1568-4946

L

Li, K and Xu, C and Huang, J and Liu, W and Zhang, L and Wan, W and Tao, H and Li, L and Lin, S and Harrison, A and He, H (2017) 'Prediction and identification of the effectors of heterotrimeric G proteins in rice (oryza sativa L.).' Briefings in Bioinformatics, 18 (2). 270 - 278. ISSN 1467-5463

Li, N and Susanto, H and Cemlyn, BR and Henning, ID and Adams, MJ (2017) 'Stability and bifurcation analysis of spin-polarized vertical-cavity surface-emitting lasers.' Physical Review A, 96 (1). ISSN 1050-2947

M

Mashwani, WK and Salhi, A and Yeniay, O and Jan, MA and Khanum, RA (2017) 'Hybrid adaptive evolutionary algorithm based on decomposition.' Applied Soft Computing Journal, 57. 363 - 378. ISSN 1568-4946

N

Nakatsukasa, Y and Noferini, V and Townsend, A (2017) 'Vector spaces of linearizations for Matrix polynomials: A bivariate polynomial approach.' SIAM Journal on Matrix Analysis and Applications, 38 (1). 1 - 29. ISSN 0895-4798

Noferini, V (2017) 'A formula for the fréchet derivative of a generalized matrix function.' SIAM Journal on Matrix Analysis and Applications, 38 (2). 434 - 457. ISSN 0895-4798

Noferini, V and Pérez, J (2017) 'Chebyshev rootfinding via computing eigenvalues of colleague matrices: When is it stable?' Mathematics of Computation, 86 (306). 1741 - 1767. ISSN 0025-5718

S

Salhi, A and Alsoufi, G and Yang, X (2017) 'An evolutionary approach to a combined mixed integer programming model of seaside operations as arise in container ports.' Annals of Operations Research. 1 - 30. ISSN 0254-5330 (In Press)

Selamoglu, Birsen Irem (2017) The Plant Propagation Algorithm for Discrete Optimisation. PhD thesis, University of Essex.

T

Taylor, Christopher and Salhi, Abdel (2017) 'On partitioning multivariate self-affine time series.' IEEE Transactions on Evolutionary Computation. 1 - 1. ISSN 1089-778X

Tzougas, G and Vrontos, S and Frangos, N (2017) 'Bonus-Malus Systems with Two Component Mixture Models Arising from Different Parametric Families.' North American Actuarial Journal. ISSN 1092-0277

U

Utami Zuliana, S and Perperoglou, A (2017) 'Two dimensional smoothing via an optimised Whittaker smoother.' Big Data Analytics, 2 (1). ISSN 2058-6345

V

Vernitski, A (2017) 'Describing semigroups with defining relations of the form xy= yz and yx= zy and connections with knot theory.' Semigroup Forum, 95 (1). 66 - 82. ISSN 0037-1912

Y

Yang, X and Strauss, AK (2017) 'An approximate dynamic programming approach to attended home delivery management.' European Journal of Operational Research, 263 (3). 935 - 945. ISSN 0377-2217 (In Press)

This list was generated on Mon Sep 25 19:12:07 2017 BST.